# SDR UPS07849951

- Difficulty date: May 30, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 72,646 hours, 46,140 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT NLG TUNNEL INTERGRANULAR CORROSION AND GUSSET MISSING ON UPPER PRESSURE DECK (CEILING) STA -32 RBL 58.  REMOVED FINGER DOUBLER AND CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRO 8530026, SRM 51-1-21, 51-20D AND APPROVED EA RESPONSE.
